# SDR GTIA2014061001338

- Difficulty date: June 10, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 28,745 hours, 13,669 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK WILL NOT TEST.  R & R WITH SECOND OBSERVERS OXYGEN MASK,  OPS OK IAW AMM 35-12-41.
